| Catalog Number |
211H6030 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
07/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2024-00261 and 3012447612-2024-00309 through 3012447612-2024-00311.
Event or Problem Description
It was reported that a revision surgery was performed to release a tether cord between t11 and l2 because the patient has 16 degrees of overcorrection.The overcorrection was discovered during a 3 year post-operative follow-up visit.During the revision, the cord was found broken between t11 and t12.The cord between t11 and l2 and the screws between t11 and l1 were removed during the procedure.This is report three of four for this event.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.H6: additional method code: 4110.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: no x-ray images were provided, therefore curve overcorrection could not be confirmed.The device was sent to exponent for evaluation.Exponent's analysis found signs of use but no damage.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the lot number was not reported, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.